MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 45T-12L-RPSB-MAXX
Health Effect - Clinical Code Injury (2348)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Medbloc got notified by one of their dealers at (b)(6) on (b)(6) 2018 about an incident that took place on (b)(6) 2018.The dealer reported that the end user got a cut on her calf while the end user's husband was trying to back her up from the table she was at.The joystick, which was retracted while her husband was backing her up, got activated that caused the system to turn and the center mount of the system ended up cutting her calf.Medical attention was need for the end user as there was bleeding on her calf.According to the dealer, the end user wants modification on the chair.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-7
concord, ontario L4K3C 1
CA  L4K3C1
MDR Report Key7541314
Report Number1319669-2018-00004
Device Sequence Number2412694
Product Code ITI
UDI-Device Identifier00754014710119
UDI-Public754014710119
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
Report Date (Section F) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number45T-12L-RPSB-MAXX
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/10/2018
Device Age6 MO
Event Location Home
Date Report to Manufacturer05/11/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight88
Date Report Sent to FDA05/24/2018